# SDR SWAA2021060895981

- Difficulty date: June 23, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 492.4-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SIDEPLATE LOCATED BETWEEN BS492.4 TO BS500A; RBL21 AND WL156.5 AT LEVEL FLOOR STRUCTURE FWD CARGO COMPARTMENT / REPLACED CHANNEL SIDE PLATE LOC. BTW BS 492.4 TO BS500A; RBL21 AND WL 156.5 AT LEVEL FLOOR STRUCTURE FWD CARGO COMPARTMENT IAW SRM 51-10-02; ITEM 02; 51-40-02 AND DRAWING #143A0080 REV-
